# SDR DHL2003873528

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Elevator
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L\E PLATING WITH INTERIM REPAIR AT STA XE.74.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-4-1 FIG 1.  REMOVED PLATING WITH INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW PLATING IAW SRM 55-4-1 FIG 1.  CLEANED, TREATED AND PRIMED PLATING INNER SIDE IAW SRM 51-1-8B.  INSTALLED NEW PLATING WITH NEW FASTENERS IAW SRM 51-1-21 PG 1. REFER TO N\R 2156 FOR REBALANCING.
